# SDR CALA2021012500088

- Difficulty date: January 24, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 99,139 hours, 9,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D717010100D71702
- Part serial: 2228927056
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 - M33404 EMERGENCY POWER SUPPLY DEEP CYCLE TEST FAILED EMERGENCY POWER SUPPLY BATTERY AND CHARGER REPLACED AND TESTED NORMAL, AS PER AMM 33-51-06.
